On Topological Stability of Divergent Diagrams of Folds.
Mathematische Zeitschrift, Tome 180 (1982), pp. 361-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local topological stability of diagrams of mappings, structural stability of diffeomorphisms, fold point
@article{MZ_1982__180_173195,
author = {Marco Antonio Teixeira},
title = {On {Topological} {Stability} of {Divergent} {Diagrams} of {Folds.}},
journal = {Mathematische Zeitschrift},
pages = {361--372},
year = {1982},
volume = {180},
zbl = {0471.58009},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173195/}
}
Marco Antonio Teixeira. On Topological Stability of Divergent Diagrams of Folds.. Mathematische Zeitschrift, Tome 180 (1982), pp. 361-372. http://geodesic.mathdoc.fr/item/MZ_1982__180_173195/